View Single Post
Old 08-01-2011, 05:38 AM   #3
estelle454 estelle454 is offline
Senior Member
(female)
 
estelle454's Avatar
 
Join Date: Jul 2011
Location: Australia
Posts: 115
estelle454 HB Userestelle454 HB Userestelle454 HB Userestelle454 HB User
Re: Sjogrens Syndrome Diagnosis and Symptoms

Quote:
Originally Posted by Mel52 View Post
Hi, I have had fibromyaliga for years. My ANA is negative so I was diagnosed with sicca syndrome which some consider another name for sjogren's. My eyes are so dry I use restasis eye drops twice a day and refresh about 6 times a day. Biotene for the dry mouth. My experience is I get dehydrated very easily. This is something rather new to me. If I get hot I panic if I don't have water immediately. I drink so much yet I often cramp up.
Regarding the restless leg, look up magnesium and tonic water. It can really help with the restless leg.
If you have fibromyalgia, you may also have a shortage of seritonon which a small dose of an antidepressent before bedtime can help you get to the deeper stages of sleep. It is common with fibro not to get into deep sleep which is needed in order for muscles and nerves to heal. That can contribute to the muscle pains and aches of fibromyalgia.
Thankyou for your reply, I take 100mg Zoloft as I have had depression for years. I just got some magnesium to take. The doctor did say it is the fibromyalgia but I he didnt actually say or diagnose it in me. My son has it and has lots of aches and pains, but I only have a bit of soreness in my fingers. I have sore eyes a bit and use drops each day. It got worse last year when I had an eye infection, viral conjunctiveitis they said and they have been worse since then, I dont get a really dry mouth, Thats why I was wondering if the blood test comes up positive for sjogrens does that mean you have it and it gets worse. There is a special blood test for sjogrens have you had that? The eye specialist said not to use eye drops which contain preservatives. They are much better and dont sting my eyes, some people are allergic to the preservative. So I must be, I cant use the other ones any more. Its all a bit confusing, thanks so much for your help. regards. Estelle454